# SDR TRAX200801088

- Difficulty date: September 2, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 19,415 hours, 15,991 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPEN RED MSG AFTER TAKE OFF.  ACFT RETURNED TO BNA AFTER T/O, EMERGENCY DECLARED.  FLT 4992 DEL 75 MINS. NC. FLT 4992 CX.  FOUND CANNON PLUG LOOSE ON NLG DOOR SELECTOR VALVE.  RESECURED IAW CRJ200 AMM 32-22-20.  DOORS OPS CHECK NORMAL.  ON GROUND WITH MTC SWITCH.
